# SDR HEED065785

- Difficulty date: December 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3193E
- Make and model: Bell 407
- Aircraft serial: 53276
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Blower
- Part number: S7052EC1
- Condition: Shorted
- Location: Tail Rotor
- Part time: 817 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLOWER HAD INTERNAL SHORT. REPLACED UNIT.
